# SDR 20010125CW007

- Difficulty date: November 30, 2000
- Submitted: January 25, 2001
- Operation: General aviation
- Aircraft: N111LJ
- Make and model: Beech A36
- Aircraft serial: E1822
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: KS270
- Part serial: 7714
- Condition: Misinstalled
- Location: Autopilot Servo
- Part time: 3,191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITCH SERVO INOPERATIVE DUE TO WATER CONTAMINATION.  FOUND SERVO ON TOP OF MOUNTING BRACKETT AND CLUTCH DRIVE ON TOP OF BRACKETT.  SERVO AND CLUTCH DRIVE GEARS WERE ONLY SPLINING ABOUT .0156, AFTER SEVERAL TEST, UNIT WOULD FAIL.  INSTALLED NEW SERVO AND CLUTCH DRIVE TOGETHER ON BOTTOM OF MOUNTING BRACKETT.
